D. Bresch and P. Jabin, Global existence of weak solutions for compresssible Navier-Stokes equations: Thermodynamically unstable pressure and anisotropic viscous stress tensor, 2015.

S. Benzoni-gavage, Calcul différentiel etéquationsetéquations différentielles. Dunod, 2010.

J. Bergh and L. , Interpolation spaces. An Introduction Springer, 1976.

R. Denk, M. Hieber, and J. Prüss, Optimal Lp?Lq-estimates for parabolic boundary value problems with inhomogeneous data Math, Z, vol.257, 2007.

R. Denk, M. Hieber, and J. Prüss, ???-boundedness, Fourier multipliers and problems of elliptic and parabolic type, Memoirs of the American Mathematical Society, vol.166, issue.788, 2003.
DOI : 10.1090/memo/0788

R. J. Diperna and P. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Inventiones Mathematicae, vol.307, issue.3, pp.511-547, 1989.
DOI : 10.1007/BFb0061716

E. Feireisl and A. Novotn´ynovotn´y, Singular limits in thermodynamics of viscous fluids, 2009.
URL : https://hal.archives-ouvertes.fr/hal-01284077

E. Feireisl and A. Novotn´ynovotn´y, Stationary solutions to the compressible Navier-Stokes system with general boundary conditions Preprint Ne?as Center for Mathematical Modeling, p.2017

E. Feireisl, A. Novotn´ynovotn´y, and H. Petzeltová, On the Existence of Globally Defined Weak Solutions to the Navier???Stokes Equations, Journal of Mathematical Fluid Mechanics, vol.3, issue.4, pp.358-392, 2001.
DOI : 10.1007/PL00000976

URL : https://hal.archives-ouvertes.fr/hal-01283028

R. L. Foote, Regularity of the distance function, Proc. Amer, pp.153-155, 1984.
DOI : 10.1090/S0002-9939-1984-0749908-9

V. Girinon, Navier???Stokes Equations with Nonhomogeneous Boundary Conditions in a Bounded Three-Dimensional Domain, Journal of Mathematical Fluid Mechanics, vol.7, issue.1, p.309339, 2011.
DOI : 10.1007/s00021-005-0178-2

P. Lions, Mathematical topics in fluid dynamics Compressible models, 1998.

P. B. Mucha and T. Piasecki, Compressible perturbation of Poiseuille type flow, Journal de Math??matiques Pures et Appliqu??es, vol.102, issue.2, pp.338-363, 2014.
DOI : 10.1016/j.matpur.2013.11.012

S. Novo, Compressible Navier???Stokes Model with Inflow-Outflow Boundary Conditions, Journal of Mathematical Fluid Mechanics, vol.7, issue.4, pp.485-514, 2005.
DOI : 10.1007/s00021-005-0178-2

A. Novotn´ynovotn´y and I. Stra?kraba, Introduction to the mathematical theory of compressible flow, 2004.

T. Piasecki, On an inhomogeneous slip-inflow boundary value problem for a steady flow of a viscous compressible fluid in a cylindrical domain, Journal of Differential Equations, vol.248, issue.8, pp.2171-2198, 2010.
DOI : 10.1016/j.jde.2009.12.009

T. Piasecki and M. Pokorn´ypokorn´y, Strong solutions to the Navier-Stokes-Fourier system with slip-inflow boundary conditions, ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift f??r Angewandte Mathematik und Mechanik, vol.274, issue.2, pp.1035-1057, 2014.
DOI : 10.1007/BF01206939

P. I. Plotnikov, E. V. Ruban, and J. Sokolowski, Inhomogeneous Boundary Value Problems for Compressible Navier???Stokes Equations: Well-Posedness and Sensitivity Analysis, SIAM Journal on Mathematical Analysis, vol.40, issue.3, pp.1152-1200, 2008.
DOI : 10.1137/070694272

P. I. Plotnikov, E. V. Ruban, and J. Sokolowski, Inhomogeneous boundary value problems for compressible Navier???Stokes and transport equations, Journal de Math??matiques Pures et Appliqu??es, vol.92, issue.2, pp.113-162, 2009.
DOI : 10.1016/j.matpur.2009.02.001

URL : https://hal.archives-ouvertes.fr/hal-00198831

M. E. Taylor, Partial Differential Equations (Basic theory), 2011.

A. Valli and M. Zajaczkowski, Navier-stokes equations for compressible fluids: Global existence and qualitative properties of the solutions in the general case, Communications in Mathematical Physics, vol.16, issue.2, pp.259-296, 1986.
DOI : 10.1007/BF01206939